PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 53(67), pp. 81--87 (1993)
Variational inequalities of strongly nonlinear elliptic operators of infinite order
A.T. El-dessoukyDepartment of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt.
Abstract: We study the solvability of variational inequalities for strongly nonlinear elliptic operators of infinite order with liberal growth on their coefficients.
Classification (MSC2000): 35G30; 46E35
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts